# SDR DALA2025031401987

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 8,138 hours, 1,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5032 ROW 14 EMERGENCY FLOOR PROXIMITRY LIGHT INOP. CORRECTIVE ACTION: FOUND ROW 14 SEAT MOUNTED EMERGENCY LIGHT CONNECTER DISCONNECTED FROM UNDER SEAT14A. RECONNECTED PER AMM AND AWM 33-51. OPS CHK OF EMERGENCY LIGHTS OKAY. (7252932)
